dub step asked in HealthMental Health · 9 years ago

Feeling weird on seroquel?

Well I want serious answers, heres the questions.

When i take seroquel i feel weird and I don't know how to explain it, It's like I can't enjoy anything and everything feels like ****.. But i need it for my very bad hallucinations and voices.. its helps with those but just makes me feel like ****. and i have to split my dose of 800mg because if i take it all i get the worst panic attacks in history that last 1 - 2 hours.. eh.. answers?

3 Answers

Relevance
  • Zelda
    Lv 7
    9 years ago
    Favorite Answer

    You need to tell your DR. You may need a different anti psychotic medication, in combo w/ a low dose Seroquel

    Source(s): Psych RN
  • Anonymous
    9 years ago

    Get on some other Anti-psychotic like Risperdal or Zyprexa

  • Amy W
    Lv 6
    9 years ago

    It makes me feel like sh!t too. So I take it before bedtime, around 8PM. If I take it too late, I wake up feeling drunk.

Still have questions? Get your answers by asking now.